# SDR SWIA202158371

- Difficulty date: March 31, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOUND THE LH SIDE FWD SEAT RAIL CORODED AT APPROX F.S409.00.(AREA MARKED)     (C-CHECK RO 5/20/2021)    REMOVED AND INSTALLED NEW L/H SIDE SEAT TRACK RAIL AT APPROX F.S 409, REF CRJ 200 AMM 53-01-11-000-802 & 53-01-11-944-002. TUC 5659 CAL DUE 28 FEB 2022
